2015 MAC Convention at Montreal

Attention: open in a new window. PDFPrintE-mail

PROGRAM


A. PRE-CONVENTION RECEPTION EVENING (Saturday, July 04, 2015)

Venue:              Restaurant  Royal, 5473 Avenue Royal Mount, Montreal


Time:                5 pm – 9 pm

Activity: Reception of outstation member, ice-breaking activities, convention preparatory round-up meeting, Children activities, discussion about ongoing & future MAC project.


BCONVENTION (Sunday, July 05, 2015 )

Venue:              Restaurant  Royal, 5473 Avenue Royal Mount, Montreal


10.00 am           - Arrival and assembly of Guests

10.30 am           - Program Introduction ( 5 mins) (By MC)

10.35 am          - INAUGURAL FUNCTION BOD & EC members take Dais

10.40 am          - Opening song / Seihou Esai - ho ima Manipur (Montreal local members )

10.50 am           - Welcome Address      ( name )

10.55 am           - Secretary’s Annual Report ( Secretary )

11.00 am           - Inaugural speech by 3 -4  people( 4-5 min/speaker)

11. 30am           - Presidential Remarks and Closing of Inaugural Session (By President)

11.40 am          - BUSINESS SESSION (Starts with Placing of Agenda) (5 mins)

11.55 am           - Vetting and Passing of any new project / reviewing old project

and  Audio-visual presentation on Manipur and Bangladesh project

12.10 am           - MAC Election of New Office Bearers

Introduction of New Office bearers

Presentation of new Project (if any)


12.30  pm         - LUNCH (1 hour)


01.30 pm          - Discussion / lecture  session (2-3 person talk on

specific topics/ideas with Q & A  ) Participatory approach


Coffee Break then we start cultural function


02.30 pm          - CULTURAL FUNCTION

02.35 pm          -  Manipuri Group Dance ( Montreal Ladies )

02.45 pm          - Manipuri Song by Pushpita Dev

02.55 pm          - Children performing session for 30 -45 mnts

03.30 pm          - Manipuri Songs by Sanayaima

03.50 pm          - Performance from GTA participants  (if any)

04.00 pm          -  Shayon fashion Show By Bidyutparna

04.30 pm          - Band Music by Leichin and Lan

04.45 pm          -  Songs / dance ( if any )

05.00 pm          -  Thabal Chongba (By Everybody )

05.45 pm          -  Vote of Thanks

05.50 pm          - Program Close